MAUDE Adverse Event Report: OPTONOL LTD. EX-PRESS GLAUCOMA FILTRATION DEVICE; IMPLANT, EYE VALVE

OPTONOL LTD. EX-PRESS GLAUCOMA FILTRATION DEVICE; IMPLANT, EYE VALVE
Model Number P-50 PL
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that during surgery the shunt would not deploy.Additional information received stated that patient's left eye was involved.No medical or surgical intervention was needed and no intraoperative complications were noted.The patient did not experience any issues as a result of the event and no harm was done to the patient.
 
Additional Manufacturer Narrative
Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.A sample was not received at the manufacturing site for evaluation; therefore, the condition of the product could not be evaluated.A root cause for the customers reported event could not be determined as no sample was received at investigation site.No supporting data was presented, obtained or identified while investigation concluding product contributing factors are related to the event.Product malfunction or cause could not be determined with relation to the event.Relationship of the product to the event is unclear.Reported event can not be confirmed.The manufacturer internal reference number is: (b)(4).

Brand Name
EX-PRESS GLAUCOMA FILTRATION DEVICE
Common Device Name
IMPLANT, EYE VALVE
Manufacturer (Section D)
OPTONOL LTD.
kiryat hatikshoret
communication center
neve-ilan 90850
IS  90850
Manufacturer (Section G)
OPTONOL LTD.
kiryat hatikshoret
communication center
neve-ilan 90850
IS   90850
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16938046
Report Number3003701944-2023-00012
Device Sequence Number17964663
Product Code KYF
UDI-Device Identifier00380650704931
UDI-Public00380650704931
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K012852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP-50 PL
Device Catalogue Number47053
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer07/16/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale